Woke up with very visible under eye bags/creases. healthy diet, plenty of sleep, drinking enough water. currently on apo-minocycline and benzaclin
1 doctor answer • 2 doctors weighed in
Specializes in Adolescent Medicine
Under eye bags?: You may have what are known as "allergic shiners". The meds you listed are for treating acne, not related to your question. You may have chronic nasal congestion and once that is clear then allergic shiners go "puff".
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated Aug 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.